# SDR DALA1024219886

- Difficulty date: September 27, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 58,160 hours, 59,543 cycles
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Deteriorated
- Location: Bs 200-230
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN-STA 200-230, RBL 56 - CABIN ZEE ANGLE FLOOR SUPPORT IS DETERIORATED AND CRACKED.  REMOVED ZEE ANGLE FLOOR SUPPORT STA 200-230, RBL 56 IAW SRM 51-30-2. FABRICATED, LOCATED, DRILLED SUPPORT IAW SRM 51-10-4.  INSTALLED Z ANGLE IAW 51-30-5, 51-30-8.
